# SDR QXEA200501284

- Difficulty date: September 29, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 9,654 hours, 10,030 cycles
- Engine: Pwc PW150A
- Engine time: 5,546 hours, 5,546 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Condition: Damaged
- Location: Nr 2
- Part time: 5,545 hours, 5,546 cycles
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX: BORESCOPE INSPECTION OF THE NR 2 ENGINE S/N FCEFA0174 CIS REVEALED MISSING MATERIAL AT APPROXIMATELY 10 O'CLOCK POSITION REQUIRING ENGINE REMOVAL IAW EO 6-72-136B FIGURE 12 (SHEET 2).  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE PER MTC #6710003 AND 6710004.  ALL OPS CHECKS ARE GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
